Tensor invariants of natural mechanical systems on compact surfaces and the corresponding integrals
Matematičeskie zametki, Tome 66 (1999) no. 3, pp. 417-430
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1999_66_3_a10,
author = {P. I. Topalov},
title = {Tensor invariants of natural mechanical systems on compact surfaces and the corresponding integrals},
journal = {Matemati\v{c}eskie zametki},
pages = {417--430},
year = {1999},
volume = {66},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1999_66_3_a10/}
}
P. I. Topalov. Tensor invariants of natural mechanical systems on compact surfaces and the corresponding integrals. Matematičeskie zametki, Tome 66 (1999) no. 3, pp. 417-430. http://geodesic.mathdoc.fr/item/MZM_1999_66_3_a10/
[1] Kozlov V. V., Simmetrii, topologiya i rezonansy v gamiltonovoi mekhanike, UdGU, Izhevsk, 1995
[2] Bolotin S. V., Kozlov V. V., “Symmetry fields of geodesic flows”, Russian J. of Math. Phil. (to appear)
[3] Arnold V. I., Matematicheskie metody klassicheskoi mekhaniki, Nauka, M., 1974
[4] Fomenko A. T., Integrability and Nonintegrability in Geometry and Mechanics, Kluwer Acad. Publ., 1988 | Zbl
[5] Vinberg E. B., Popov V. L., “Teoriya invariantov”, Itogi nauki i tekhniki. Sovremennye problemy matematiki. Fundamentalnye napravleniya, 55, Nauka, M., 1989, 137–309 | MR